# SDR DALA2022111507363

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON CONTINUITY FITTING WINDSHIELD LH L=0.180 INCH APPROX IN COCKPIT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON CONTINUITY FITTING WINDSHIELD CENTER POST LOWER ATTACHMENT AS PER ER/A #602799-14AD. (2496183)
